Journal of Applied Mathematics and Statistical Applications

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Research Article - Journal of Applied Mathematics and Statistical Applications (2018) Volume 1, Issue 2

Applications of the HWM and the MOL for solving a non-linear tsunami model of coupled partial differential equations

This paper presents two strategies for getting the answers for a Non-Linear Tsunami Model of Coupled Partial Differential Equations. The first is the Haar Wavelet technique (HWM). The second technique is the method of lines (MOL). The numerical consequences of the MOL are contrasted and the after effects of the HWM. To demonstrate the unwavering quality of the considered techniques we have contrasted the gotten arrangements and the correct ones. The outcomes uncover that the two techniques are powerful and helpful for settling such sorts of halfway differential conditions, however the strategy for lines gives less precise outcomes over the other strategy.

Author(s): Mohamed R Ali

Abstract Full Text PDF

Get the App